On Some Ternary Quartic Diophantine Equations.

L.J. Mordell

Elemente der Mathematik (1966)

  • Volume: 21, page 89-90
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Mordell, L.J.. "On Some Ternary Quartic Diophantine Equations.." Elemente der Mathematik 21 (1966): 89-90. <http://eudml.org/doc/140826>.

author = {Mordell, L.J.},
journal = {Elemente der Mathematik},
pages = {89-90},
title = {On Some Ternary Quartic Diophantine Equations.},
url = {http://eudml.org/doc/140826},
volume = {21},
year = {1966},

AU - Mordell, L.J.
TI - On Some Ternary Quartic Diophantine Equations.
JO - Elemente der Mathematik
PY - 1966
VL - 21
SP - 89
EP - 90
UR - http://eudml.org/doc/140826
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.